| Model Number |
703542 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "tip of drill bit broke off in the intramedullary canal of femur.".